I was prescribed this for stress, im suppose to take half of a 0.5mg tab, which is half of a half of a milligram, twice a day. I do not want to be hocked on this drug for i have heard that the withdrawl effects are bad so i take it as needed, i get stress so bad i break out in hives that look like whip marks acroos my back so i need this medicine, but after i take it which is like onc a week i feel more relaxed, than when i wears off i get really depressed. I can't stand the depressed feeling afterwards, is that normal? and i cant go see my dr all the time he is $330 a visit
Asked by Anonymous at 2:51 PM on Feb. 18, 2010 in Health
Answer by michiganmom116 at 6:15 PM on Feb. 18, 2010
Answer by imamommmmyyy at 2:58 PM on Feb. 18, 2010
Answer by Anonymous at 3:05 PM on Feb. 18, 2010
Answer by AprilDJC at 3:56 PM on Feb. 18, 2010
Answer by Anonymous at 6:25 PM on Feb. 18, 2010
Next question in Health
Anyone with an IUD- do you bleed after sex? TMI maybe..
Next question overall
Has your child ever been fired from their babysitter?
Check out some of the top posts today in Groups: